On numerical results for the generalized curve shortening equation

Tomoyuki Idogawa Tomoyuki Idogawa, Tomoyuki Idogawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)95-102
JournalDefault journal
Publication statusPublished - 1995 Aug 1

Cite this

On numerical results for the generalized curve shortening equation. / Tomoyuki Idogawa, Tomoyuki Idogawa; Idogawa, Tomoyuki.

In: Default journal, 01.08.1995, p. 95-102.

Research output: Contribution to journalArticle

@article{0039a4a257974ffe9d030f25c87f35ce,
title = "On numerical results for the generalized curve shortening equation",
author = "{Tomoyuki Idogawa}, {Tomoyuki Idogawa} and Tomoyuki Idogawa",
year = "1995",
month = "8",
day = "1",
language = "English",
pages = "95--102",
journal = "Default journal",

}

TY - JOUR

T1 - On numerical results for the generalized curve shortening equation

AU - Tomoyuki Idogawa, Tomoyuki Idogawa

AU - Idogawa, Tomoyuki

PY - 1995/8/1

Y1 - 1995/8/1

M3 - Article

SP - 95

EP - 102

JO - Default journal

JF - Default journal

ER -